LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Biaxin & Mepron - Depression/Anxiety

 - UBBFriend: Email this page to someone!    
Author Topic: Biaxin & Mepron - Depression/Anxiety
B4LYME
LymeNet Contributor
Member # 23222

Icon 1 posted      Profile for B4LYME     Send New Private Message       Edit/Delete Post   Reply With Quote 
I just finished my 6th month of Mepron. I've seen improvements in many symptoms over this time but the emotional stuff is still bugging me.

I was put on Remeron, an antidepressant, at the end of April and just upped the dosage 3 weeks ago to 30mg. I get some anxiety relief from this and longer more restful sleep, but the depression hasn't resolved yet.

I have had little windows of the old me on some days, I'm just tired of the struggle. I'm trying to be patient and give it time to work, but I'm wondering if I should ask my LLMD to switch the Biaxin and see if things get any better.

I know that Biaxin doesn't always play nicely with other drugs. I've also read where some here have had emotional issues while on it.

Has anyone used an antidepressant sucessfully with Biaxin? Any suggestions or experiences you can share would be appreciated.

Thanks,

B4

Posts: 144 | From PA | Registered: Nov 2009  |  IP: Logged | Report this post to a Moderator
Katrina
LymeNet Contributor
Member # 15236

Icon 1 posted      Profile for Katrina     Send New Private Message       Edit/Delete Post   Reply With Quote 
I haven't heard much of a problem with depression from Biaxin. However, I have heard of many problems with Mepron and depression.

I way of checking to see if its the Mepron is to stop taking in for a several days and see if the depression gets better. If it does than it could very well be the Mepron. You could consider taking Malarone instead of Mepron, it has a lower amount of Mepron in it and is a combo drug so it may not effect you that way.

Some people have just stopped the Mepron for a bit and then resumed treatment and the depression got better.

Hope this helps,

Katrina

Posts: 219 | From Michigan | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
baileypup
LymeNet Contributor
Member # 22824

Icon 1 posted      Profile for baileypup     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been on Mepron for six months now too. Until recently, have not had the Mepron blues that so many experience. This last few weeks, I have had to taper on and off the Mepron because of feeling down, and not like myself.

Finally, called the doctor and asked her to change-up the Mepron with Malarone or something else. So, today started Malarone.

I agree with Katrina, back off the mepron for a day or two, and see if your mood elevates.

Posts: 964 | From san diego | Registered: Oct 2009  |  IP: Logged | Report this post to a Moderator
B4LYME
LymeNet Contributor
Member # 23222

Icon 1 posted      Profile for B4LYME     Send New Private Message       Edit/Delete Post   Reply With Quote 
I take the Mepron for 3 weeks and then get one week off. I have skipped a dose or two of the Biaxin and seem to get some relief. Just not sure what's going on.
Posts: 144 | From PA | Registered: Nov 2009  |  IP: Logged | Report this post to a Moderator
Dawn in VA
Frequent Contributor (1K+ posts)
Member # 9693

Icon 1 posted      Profile for Dawn in VA     Send New Private Message       Edit/Delete Post   Reply With Quote 
There was a long thread here not too long ago about "Mepron Blues". A search should bring it up. Many people have experienced what you're going through.

--------------------
(The ole disclaimer: I'm not a doctor.)

Posts: 1349 | From VA | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.